Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 8, Pages 1258–1260 (Mi zvmmf3045)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Tables of spherical Bessel functions of the third kind in the complex domain

L. V. Babushkina, M. K. Kerimov, A. I. Nikitin

Dnepropetrovsk, Moscow

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:8, 98–100

Bibliographic databases:
UDC: 517.584:519.66
MSC: Primary 65D20; Secondary 65A05, 33C55
Received: 11.02.1991

Citation: L. V. Babushkina, M. K. Kerimov, A. I. Nikitin, “Tables of spherical Bessel functions of the third kind in the complex domain”, Zh. Vychisl. Mat. Mat. Fiz., 31:8 (1991), 1258–1260; U.S.S.R. Comput. Math. Math. Phys., 31:8 (1991), 98–100

Citation in format AMSBIB
\Bibitem{BabKerNik91}
\by L.~V.~Babushkina, M.~K.~Kerimov, A.~I.~Nikitin
\paper Tables of spherical Bessel functions of the third kind in the complex domain
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 8
\pages 1258--1260
\mathnet{http://mi.mathnet.ru/zvmmf3045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1134126}
\zmath{https://zbmath.org/?q=an:0736.65008}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 8
\pages 98--100
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JM77500015}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3045
  • http://mi.mathnet.ru/eng/zvmmf/v31/i8/p1258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Babushkina, M. K. Kerimov, A. I. Nikitin, “New tables of Bessel functions of complex argument”, Comput. Math. Math. Phys., 37:12 (1997), 1480–182  mathnet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:253
    Full text:78
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021